Problemy Fiziki, Matematiki i Tekhniki (Problems of Physics, Mathematics and Technics)
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



PFMT:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


PFMT, 2020, Issue 2(43), Pages 52–57 (Mi pfmt711)  

MATHEMATICS

On products of generalized abnormal supersoluble subgroups of finite groups

A. F. Vasil'ev

F. Scorina Gomel State University

Abstract: The concept of an $X$-abnormal subgroup of finite groups is introduced and studied. Several attributes of the supersolubility of finite groups in terms of products of $X$-abnormal subgroups are established. In particular, the supersolubility of the group $G=AB=CD$ is proved, where $A$ and $B$ are subnormal, and $C$ and $D$ are $X$-abnormal supersoluble subgroups in $G$.

Keywords: finite group, supersoluble subgroup, abnormal subgroup, $X$-abnormal subgroup.

Full text: PDF file (366 kB)
References: PDF file   HTML file
UDC: 512.542
Received: 11.05.2020

Citation: A. F. Vasil'ev, “On products of generalized abnormal supersoluble subgroups of finite groups”, PFMT, 2020, no. 2(43), 52–57

Citation in format AMSBIB
\Bibitem{Vas20}
\by A.~F.~Vasil'ev
\paper On products of generalized abnormal supersoluble subgroups of finite groups
\jour PFMT
\yr 2020
\issue 2(43)
\pages 52--57
\mathnet{http://mi.mathnet.ru/pfmt711}


Linking options:
  • http://mi.mathnet.ru/eng/pfmt711
  • http://mi.mathnet.ru/eng/pfmt/y2020/i2/p52

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Проблемы физики, математики и техники
    Number of views:
    This page:33
    Full text:21
    References:3

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021